American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Anatole Beck. Conditional independence. Bull. Amer. Math. Soc. 80 (1974) 1169-1172. MR 0350824.
Abstract, references, and article information   
View Article: PDF

[2] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information   
View Article: PDF

[3] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1